# SDR DALA2025031802052

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-213
- Aircraft serial: 7165
- Aircraft time: 25,045 hours, 12,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3006 2L DOOR ARMING LEVER HAS LOOSE PART. CORRECTIVE ACTION: PERFORMED OPS CK OF 2L EMERGENCY CONTROL DOOR HANDLE ARMING LEVER PER A321 AMM 52-22. ARMED + DISARMED MULTIPLE TIMES NOT LOOSE. (6346870)
